# SDR DALA2022081805615

- Difficulty date: August 16, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N310DN
- Make and model: Airbus A321-211
- Aircraft serial: 7293
- Aircraft time: 14,938 hours, 7,395 cycles
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 HINGE FITTING BEARING WORN OUT [TRANSFERRED FROM LP 9209396]. REMOVED #3 RUDDER HINGE FITTING IAW A321 SRM 55-36-42 WIP 728756 . MATCH DRILLED HINGE FITTING PER A321 SRM 55-36-42-300-003 885442. OK TO INSTALL #3 FITTING DELTA QC 5279 INSTALLED #3 HINGE FITTING PER A321 SRM 55-36-42 DELTA QC 5279 INSTALL TORQUED & SAFTIED #3 HINGE PIVOT BOLT PER A321 AMM 27-21-41. RII COMPLETE DELTA QC 5279
